# SDR CALA2013082790797

- Difficulty date: August 25, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 69,955 hours, 9,942 cycles
- Engine: Pwa PW40903
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Condition: Faulty
- Location: Eec
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE ELECTRONIC ENGINE CONTROL MODE L MESSAGES 73-61011.   TROUBLESHOOTING FOUND ENGINE RELAY UNIT M73005 AT FAULT.  NEED TO REPLACE EMERGENCY RELAY UNIT, IAW FIM 71-11 TASK 812, FIM 77-11 T812.  ACTIONED & LEFT ENGINE EMERGENCY RELAY UNIT REPLACED IDLE RUN NO FAULT.  ELECTRONIC ENGINE CONTROL STATIC & PROBE HEAT TEST VIA MAT PASSED.
